# SDR A6WA201441490

- Difficulty date: April 25, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY INBD AFT FOOT CORRODED.  R & R INBD AFT GALLEY FOOT WITH SERVICEABLE PART IAW  SRM 51-40-11 & 51-41-02.
